# SDR 2008UALA00060

- Difficulty date: January 3, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N383UA
- Make and model: Boeing 737322
- Aircraft serial: 24658
- Aircraft time: 50,327 hours, 34,646 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 300 S10l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERCOSTAL ATTACH ANGLE ABOVE STR 10L IS CRACKED BS 300.  INSTALLED AUXILIARY INTERCOSTAL, ATTACH CLIPS AND "H" STRAP.
